# SDR DALA2023021501193

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 54,454 hours, 27,887 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3157, 7 MIN AFTER TAKEOFF AN OIL OR NEW TIRE SMELL WAS DETECTED BY FLIGHT ATTENDANTS. IT DISAPATED AS FLIGHT PROGRESSED. WE HAD THE APU ON FOR TAKEOFF. CORRECTIVE ACTION: FOUND BURNING/SEIZING AVIONIC BLOWER FAN. REPLACED AVIONIC BLOWER FAN. (LP 9689343)
